# SDR UPS98228276

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, RT WING CENTER OVERWING ILLUMINATION EMERGENCY LIGHT IS NOT WORKING.  REMOVED AND REPLACED THE CENTER RIGHT HAND OVERWING EXTERNAL RECEIVER AND PLATE ASSY IAW BMM 33-50-101, OPS CK GOOD.
